| Model Number |
M00566670 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an encore 26 inflation device was unpacked for an esophagogastroduodenoscopy (egd) procedure to be performed on (b)(6) 2021.During the unpacking, it was noticed that the sterile packaging was not sealed well.The procedure was completed with another encore inflation device.There were no patient complications reported as a result of this event, and the patient's condition following the procedure was reported to be stable.